# SDR ASAA2016052016802

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 10,240 hours, 3,343 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK CAME ON DURING DESCENT FOLLOWED QRH AND IT REMAINED ILLUMINATED. TURN OFF DURING TAXI TO THE GATE.  ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE ON NR 2 CONTROLLER, NO FAULTS NOTED, SYS PASSED. PERFORMED RAM AIR ACTUATOR TEST, NO FAULTS NOTED, REF FIM 21-62, TASK 801.  NO HISTORY IN 30 DAYS GROUND VERIFICATION TEST GOOD, REF FIM 21-62.
